Alert archive / Nebraska / Flash Flood Warnings in 2014
Flash Flood Warning 13, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Jun 3, 2014, 8:16 PM CDT for Burt County, Cuming County, Thurston County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2014, 8:16 PM CDT (01:16 UTC)
- Expired
- Jun 4, 2014, 2:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Burt County, NE, Cuming County, NE, Thurston County, NE
The radar
The Omaha radar (KOAX), 79 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 1.3 hours before the alert went out and 343 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1643 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1425 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 10.0
The text
As transmitted, in the capitals the NWS used until 2016.
428
WGUS53 KOAX 040116
FFWOAX
NEC021-039-173-040715-
/O.NEW.KOAX.FF.W.0013.140604T0116Z-140604T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
816 PM CDT TUE JUN 3 2014
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN BURT COUNTY IN EAST CENTRAL NEBRASKA...
NORTHEASTERN CUMING COUNTY IN NORTHEAST NEBRASKA...
SOUTHEASTERN THURSTON COUNTY IN NORTHEAST NEBRASKA...
* UNTIL 215 AM CDT
* AT 815 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY. THIS FLASH FLOOD WARNING IS
ESPECIALLY FOR HIGHWAY 77 WHICH EASILY FLOODS DURING HEAVY RAINS.
DO NOT DRIVE ALONG HIGHWAY 77 NORTH OF OAKLAND.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LYONS...BANCROFT...MACY...OAKLAND AND ROSALIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4213 9631 4182 9629 4182 9666 4214 9669
4214 9632
$$
PEARSON1 follow-up statement
346
WGUS73 KOAX 040447
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1147 PM CDT TUE JUN 3 2014
NEC021-039-173-040456-
/O.CAN.KOAX.FF.W.0013.000000T0000Z-140604T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURT NE-CUMING NE-THURSTON NE-
1147 PM CDT TUE JUN 3 2014
...THE FLASH FLOOD WARNING FOR NORTHWESTERN BURT...NORTHEASTERN
CUMING AND SOUTHEASTERN THURSTON COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 4213 9631 4182 9629 4182 9666 4214 9669
4214 9632
$$
PEARSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 6:40 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 3, 6:40 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
640 PM CDT TUE JUN 3 2014
.SHORT TERM...(TONIGHT THROUGH FRIDAY)
ISSUED AT 323 PM CDT TUE JUN 3 2014
FIRST STAGE OF SEVERE WEATHER EVENT HAS BEGUN. SUBJECTIVE 12Z UPPER
AIR ANALYSIS INDICATES MID-LEVEL RIDGING OVER THE CWA...WITH UPPER-
LEVEL TROUGH OVER THE GREAT LAKES TO OH RIVER VALLEY...AND UPSTREAM
TROUGH INTO THE GREAT BASIN. UP TO 90KT JET STREAK EXTENDED FROM UT
THROUGH NEB/SD INTO IA/MN 700MB TEMPS HAD INCREASED TO 10-12C IN
SOUTHWEST NEB/WESTERN KS...WITH STRONGER 700-500MB LAPSE RATES FROM
THERE WESTWARD. AT 850MB...16C+ DEWPOINTS EXTENDED FROM THE TX BIG
BEND THROUGH WESTERN KS...TRANSPORTED BY A 35-45KT LOW-LEVEL JET.
SURFACE LOW AT 19Z WAS CENTERED IN NORTHEAST CO/NEB PANHANDLE...WITH
WARM FRONT EXTENDING FROM AROUND KLBF TO JUST NORTH OF KHSI TO JUST
SOUTH OF KLNK TO JUST NORTH OF KFNB AND CONTINUING TO LIFT NORTHWARD.
MAIN FORECAST CONCERN IS CONVECTIVE EVOLUTION FOR THE REST OF TODAY
AND THIS EVENING. ONGOING CONVECTION IN NORTHEAST NEB REMAINS IN A
SLIGHTLY ELEVATED ENVIRONMENT...PRODUCING BOTH LARGE HAIL AND
DAMAGING WINDS...AND EXPECT IT WILL TRACK EAST-SOUTHEASTERLY ALONG
THE INSTABILITY GRADIENT INTO NORTHWEST/WEST CENTRAL IA. RISK FOR
HIGH-END WIND DAMAGE EXISTS WITH THIS SEGMENT...ALONG WITH LARGE
HAIL...AS IT MOVES THROUGH THE AREA. MEANWHILE...CU FIELD IS
BUBBLING SOUTH OF AND ALONG THE WARM FRONT...WITH ISOLATED TOWERS
TRYING TO GET THEIR ACTS TOGETHER. ONCE ACTIVITY SUCCESSFULLY
INITIATES IN SOUTH CENTRAL TO SOUTHEAST NEB...ENVIRONMENT SUPPORTS
HAIL/WIND THREATS AS WELL AS TORNADO POTENTIAL...GIVEN INCREASING 0-
1KM SHEAR/EFFECTIVE SRH AND AMPLE MLCAPE AND EFFECTIVE DEEP-LAYER
SHEAR. STILL DO EXPECT CONVECTION TO EVOLVE INTO AN MCS/BOW
ECHO/DERECHO COMPLEX AS UPPER-LEVEL TROUGH EJECTS ACROSS THE
PLAINS...SUPPORTING UPSCALE GROWTH. COMPLEX MOST LIKELY WOULD
FOLLOW THE WARM FRONT ACROSS EASTERN NEB INTO WESTERN
IA...PROGRESSING RAPIDLY ACROSS THE CWA IN THE LATER EVENING.
LOWEST FLASH FLOOD GUIDANCE EXTENDS ACROSS THE OMAHA AND LINCOLN
METROS AND SURROUNDING AREAS IN EASTERN NEB...AND HAVE ADDED A
CORRIDOR TO THE FLASH FLOOD WATCH ALREADY IN PLACE IN WESTERN
IOWA.
HAVE HELD ONTO PRECIP MENTION IN FAR EASTERN CWA THROUGH WEDNESDAY
MORNING...BUT THINK EVENT MAINLY WILL BE DONE AND PUSHING EAST OF
THE CWA BETWEEN MIDNIGHT-3AM...WITH JUST SMALL POTENTIAL FOR POST-
MAIN-EVENT SHOWERS AND ISOLATED THUNDER. OTHERWISE...STABILIZING
AND COOLER AIRMASS IS EXPECTED TOMORROW...WITH SLIGHTLY COOLER TEMPS
LINGERING INTO THURSDAY. BY THURSDAY AFTERNOON...A BOUNDARY IS
PROGGED TO BECOME ESTABLISHED ACROSS KS/MO..PROVIDING FOCUS FOR
SHOWERS/THUNDERSTORMS. ADDITIONALLY...A SHORTWAVE WILL DRAG AN AREA
OF PRECIPITATION ACROSS THE DAKOTAS INTO NORTH CENTRAL NEB. IT DOES
APPEAR THAT BOTH AREAS WILL MISS THE CWA...AND HAVE REMOVED PRECIP
MENTION FROM THURSDAY. BY FRIDAY AFTERNOON...CHANCE FOR
SHOWERS/THUNDERSTORMS INCREASES IN THE WESTERN CWA AS LOW-LEVEL
MOISTURE TRANSPORT SHIFTS A LITTLE EASTWARD...AHEAD OF APPROACHING
SHORTWAVE TROUGH.
.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 323 PM CDT TUE JUN 3 2014
CHANCE OF SHOWERS AND THUNDERSTORMS INCREASES ON FRIDAY NIGHT AND
SATURDAY...PARTICULARLY IN THE SOUTHERN CWA CLOSE TO THE PROGGED
SURFACE LOW...AND FOLLOWED LATER BY THE SYNOPTIC COLD FRONT DROPPING
OUT OF THE DAKOTAS. DRIER...COOLER...AND MORE STABLE AIRMASS THEN
ENCROACHES ON THE CWA FOR SUNDAY/MONDAY. MODELS DO INDICATE PRECIP
RETURNING AROUND THURSDAY...AND HAVE INCLUDED A PERIOD OF SLIGHT
CHANCE MENTION FOR NOW. OTHERWISE...TEMPERATURES ARE PROGGED TO
REMAIN NEAR TO SLIGHTLY BELOW NORMAL THROUGH THE PERIOD.
&&
.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 630 PM CDT TUE JUN 3 2014
STRONG TO SEVERE TSRA ACTIVITY THIS EVENING OCCURRING ALONG A
THERMAL BOUNDARY EXTENDING E-W ACROSS NEB. EXPECT ADDITIONAL SVR
TSRA THE REMAINDER OF THIS EVENING OVER ERN NEB WITH THE MAIN
THREAT BECOMING TS WIND GUSTS. BTWN 06Z-10Z...TSRA ACTIVITY WILL
GRADUALLY DIMINISH...WITH MVFR CONDITIONS PREVAILING THRU REST OF
WED MORNING. CONDITIONS IMPROVING TO VFR THEN BY WED AFTN.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NEZ015>018-
030>034-042>045-051>053-066-067.
IA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR IAZ043-055-056-
069-079-080-090-091.
&&
SHORT TERM...MAYES
LONG TERM...MAYES
AVIATION...DEEHazardous weather outlook, Jun 3, 4:12 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 412 PM CDT TUE JUN 3 2014 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-041115- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 412 PM CDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAIN WILL CONTINUE TO DEVELOP OVER THE AREA THROUGH THE EVENING. LONG TRACK TORNADOES AND VERY LARGE HAIL ARE ALSO POSSIBLE AS A SIGNIFICANT SEVERE WEATHER OUTBREAK MOVES ACROSS THE REGION. LARGE HAIL PRODUCING THUNDERSTORMS WITH DAMAGING WINDS LOCATED OVER EAST CENTRAL NEBRASKA AT 400 PM WILL MOVE INTO WEST CENTRAL AND SOUTHWEST IOWA THROUGH LATE AFTERNOON. VERY HEAVY RAIN CAN ALSO BE EXPECTED. LATE THIS AFTERNOON AND THIS EVENING...A WARM FRONT IS FORECAST TO EXTEND FROM NORTHWEST TO SOUTHEAST FROM NEAR LINCOLN TOWARD FAR SOUTHWEST IOWA. SUPERCELL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND NORTH OF THIS FRONT AND QUICKLY BECOME SEVERE. TORNADOES AND LARGE HAIL WILL BE THE PRIMARY HAZARD INITIALLY. THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD INTO THE EARLY EVENING HOURS...AND EVENTUALLY DEVELOP INTO A LINE OF THUNDERSTORMS. THIS LINE WILL BE CAPABLE OF PRODUCING DAMAGING WIND AND LARGE HAIL...IN ADDITION TO HEAVY RAINFALL. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR MUCH OF SOUTHWESTERN IOWA THIS EVENING AND OVERNIGHT. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE THROUGH TONIGHT. HEAVY RAIN OVER MUCH OF THE REGION LATER THIS AFTERNOON THROUGH EARLY TONIGHT WILL ALSO LIKELY PRODUCE SOME STREAM AND RIVER FLOODING LATER TONIGHT INTO WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WHILE THERE ARE OFF AND ON THUNDERSTORM CHANCES THURSDAY THROUGH SATURDAY...SATURDAY WILL BRING THE NEXT CHANCE FOR POTENTIALLY SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS OVER ALL OF THE REGION SHOULD BE READY FOR ACTIVATION THROUGH THIS EVENING. FOBERT
In the hours before
Local storm report, Jun 3, 7:48 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
748 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL WAVERLY 40.91N 96.53W
06/03/2014 M1.00 INCH LANCASTER NE AMATEUR RADIO
&&
DERGANLocal storm report, Jun 3, 7:51 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
751 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL ASHLAND 41.04N 96.37W
06/03/2014 E1.00 INCH SAUNDERS NE EMERGENCY MNGR
&&
LANDSVORKLocal storm report, Jun 3, 7:52 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
752 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND DMG HASTINGS 41.02N 95.50W
06/03/2014 MILLS IA AMATEUR RADIO
1 FOOT DIAMETER TREE BLOWN DOWN AND DAMAGED HOUSE.
&&
DERGANLocal storm report, Jun 3, 7:54 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
754 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM HAIL GREENWOOD 40.96N 96.44W
06/03/2014 E2.75 INCH CASS NE LAW ENFORCEMENT
&&
DEELocal storm report, Jun 3, 8:09 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
809 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL 4 SE ASHLAND 41.00N 96.32W
06/03/2014 M1.50 INCH CASS NE TRAINED SPOTTER
&&
DFOBERTLocal storm report, Jun 3, 8:16 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
816 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL WEEPING WATER 40.87N 96.14W
06/03/2014 E1.00 INCH CASS NE LAW ENFORCEMENT
&&
DEEThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:03 PM CDT | Flash Flood Warning | OAX | Burt, Cuming, Dodge, Washington | 6 hr |
| Jun 3, 7:12 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders | 33 min |
| Jun 3, 7:38 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 37 min |
| Jun 3, 8:02 PM CDT | Severe Thunderstorm Warning | OAX | Butler | 28 min |
| Jun 3, 8:06 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe, Sarpy | 39 min |
| Jun 3, 8:10 PM CDT | Areal Flood Advisory | OAX | Lancaster, Saunders | 6 hr |
| Jun 3, 8:12 PM CDT | Areal Flood Advisory | OAX | Cuming, Dodge, Stanton, Thurston, Wayne | 6 hr |
| Jun 3, 8:13 PM CDT | Areal Flood Advisory | OAX | Antelope, Boone, Madison | 6 hr |
| Jun 3, 8:19 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte, Seward | 26 min |
| Jun 3, 8:26 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 34 min |
| Jun 3, 8:34 PM CDT | Areal Flood Advisory | OAX | Colfax, Madison, Stanton | 6 hr |
| Jun 3, 8:36 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 39 min |
| Jun 3, 8:41 PM CDT | Areal Flood Advisory | OAX | Antelope, Boone, Burt, Butler, Cass, Cedar and 14 more | 6 hr |
| Jun 3, 8:45 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saline, Saunders, Seward | 45 min |
| Jun 3, 9:06 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 24 min |
| Jun 3, 9:17 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Lancaster, Saline | 43 min |
| Jun 3, 9:19 PM CDT | Special Weather Statement | OAX | Boone, Madison | 26 min |
| Jun 3, 9:26 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Johnson, Lancaster, Otoe | 34 min |
| Jun 3, 9:27 PM CDT | Areal Flood Advisory | OAX | Lancaster | 6 hr |
| Jun 3, 9:43 PM CDT | Tornado Warning | OAX | Gage, Johnson, Pawnee | 32 min |
| Jun 3, 9:59 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Pawnee, Richardson | 46 min |
| Jun 3, 10:12 PM CDT | Tornado Warning | OAX | Pawnee, Richardson | 33 min |
| Jun 3, 10:19 PM CDT | Special Weather Statement | OAX | Butler | 26 min |
| Jun 3, 10:28 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee, Richardson | 32 min |
| Jun 3, 10:35 PM CDT | River Flood Warning | OAX | Richardson | 4 days |
| Jun 3, 10:35 PM CDT | River Flood Warning | OAX | Nemaha | 4 days |
| Jun 3, 10:49 PM CDT | Special Weather Statement | OAX | Sarpy, Saunders | 26 min |
| Jun 3, 11:08 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 52 min |
| Jun 3, 11:20 PM CDT | Severe Thunderstorm Warning | OAX | Saline | 40 min |
| Jun 3, 11:55 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Lancaster, Saline | 35 min |
| Jun 4, 12:04 AM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 26 min |
| Jun 4, 12:26 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Nemaha, Pawnee | 49 min |
| Jun 4, 12:29 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Saline | 31 min |
| Jun 4, 12:36 AM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 24 min |
| Jun 4, 12:39 AM CDT | Areal Flood Advisory | OAX | Lancaster | 3 hr |
| Jun 4, 12:58 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Pawnee | 29 min |
| Jun 4, 1:13 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Pawnee, Richardson | 32 min |
| Jun 4, 2:10 AM CDT | Special Weather Statement | OAX | Johnson, Lancaster, Nemaha, Otoe, Saline | 50 min |
| Jun 4, 3:01 AM CDT | Special Weather Statement | OAX | Pawnee | 44 min |
| Jun 4, 4:13 AM CDT | Areal Flood Advisory | OAX | Butler | 5 hr |
| Jun 4, 6:03 AM CDT | River Flood Advisory | OAX | Saunders | 25 hr |
| Jun 4, 6:03 AM CDT | River Flood Advisory | OAX | Cass | 25 hr |
| Jun 4, 6:03 AM CDT | River Flood Advisory | OAX | Saunders | 25 hr |
| Jun 4, 8:34 AM CDT | Areal Flood Advisory | OAX | Lancaster | 5 hr |
| Jun 4, 10:17 AM CDT | River Flood Warning | OAX | Saunders | 22 hr |
| Jun 4, 10:22 AM CDT | Areal Flood Advisory | OAX | Saunders | 5 hr |
| Jun 4, 11:04 AM CDT | River Flood Warning | OAX | Saunders | 31 hr |
Nearby
Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.